MAUDE Adverse Event Report: SALTER LABS SALTER LABS PARKER MEDICAL ENDOTRACHEAL TUBE

SALTER LABS SALTER LABS PARKER MEDICAL ENDOTRACHEAL TUBE
Model Number H-PFST-70-10
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Death (1802)
Date of Event 06/08/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Based on this information, there was a device malfunction.Photos provided show cuff failure.Death occurred but relationship to device malfunction not established.Cause most likely due to multiple disease states.This is a companion report to facility report (b)(4).
 
Event or Problem Description
Patient underwent surgery and subsequently developed decreased oxygen saturation.X-ray revealed pneumomediastinum.Patient was intubated and placed on ventilator.Patient was determined to have a subacute right aca infarct and chronic right mca infarct.Patient expired on (b)(6) 2018.

Brand Name
SALTER LABS PARKER MEDICAL ENDOTRACHEAL TUBE
Common Device Name
ENDOTRACHEAL TUBE
Manufacturer (Section D)
SALTER LABS
2365 camino vida roble
carlsbad CA 92011
MDR Report Key7674163
Report Number3000219639-2018-00005
Device Sequence Number848364
Product Code BTR
UDI-Device Identifier00607411958014
UDI-Public00607411958014
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH-PFST-70-10
Device Catalogue NumberH-PFST-70-10
Device Lot Number1708ST14001K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;